MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE UNKNOWN BD VACUTAINER® URINE COMPLETE CUP KIT; TRANSPORT CULTURE MEDIUM

BD MEDICAL - DIABETES CARE UNKNOWN BD VACUTAINER® URINE COMPLETE CUP KIT; TRANSPORT CULTURE MEDIUM
Catalog Number 364975
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 10/04/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported, when using the unknown bd vacutainer® urine complete cup kit.The nurse accidently inserting their finger in the recessed sharps area.The following information was provided by the initial reporter.The customer stated: it was reported by the customer, that needlestick injuries, while using bd urine collection cups.
 
Additional Manufacturer Narrative
H.3.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.D.4.Medical device expiration date: unknown.H.4.Device manufacture date: unknown.
 
Event or Problem Description
It was reported when using the unknown bd vacutainer® urine complete cup kit the nurse accidently inserting their finger in the recessed sharps area.The following information was provided by the initial reporter.The customer stated: it was reported by the customer that needlestick injuries while using bd urine collection cups.
 
Additional Manufacturer Narrative
H.6 investigation summary: bd had not received samples or photos for evaluation.Additionally, bd was unable to determine the specific lot number associated with this complaint; therefore, a review of the device history record could not be conducted.This complaint is unable to be confirmed.If additional information is made available, this complaint will be reopened to assess the level of investigation needed.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.

Brand Name
UNKNOWN BD VACUTAINER® URINE COMPLETE CUP KIT
Common Device Name
TRANSPORT CULTURE MEDIUM
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer (Section G)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer Contact
jo doyka
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key18050333
Report Number1920898-2023-00745
Device Sequence Number8026353
Product Code JSM
UDI-Device Identifier00382903649754
UDI-Public(01)00382903649754
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number364975
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2023
Supplement Date Received by Manufacturer11/07/2023
Initial Report FDA Received Date11/01/2023
Supplement Report FDA Received Date11/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown